Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Sneezing, runny nose, eye-lid and ear ways itching leading to blocked nose during spring. Suggestions?

Sir, For the last 5 years I am having nasal problem at the time of advent of spring. Sneezing , runny nose , eye-lid and ear ways itching which leads to blocked nose all the day and breathing problems in the late nights. every year it starts in march and stays upto May. I am a sports man but feels my stamina at its lowest during this attack months. Please help sir.
Asked On : Wed, 27 Mar 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Pediatrician 's  Response
Hi,

Thanks for writing to health care magic.

Running nose recurrent attacks particularly seasonal associated with sneezing seems like you are having allergic rhinitis

Identification and avoidance of allergen is important but very difficult in most of the cases.

Your doctor may prescribe anihistaminics to be used during a attack.

Steroid nasal sprays prescribed by your doctor will help in prevention of the attack.

Hope this helps.
Take care.
Answered: Wed, 27 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor